Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    bannerboy is offline New Member
    Join Date
    Jan 2005
    Posts
    30

    Exclamation pancreatitis & steroids - does anyone know and can someone help

    I am almost 4 weeks into my first cycle and I was rushed into hospital on Tuesday as I could not breathe and really thought my time had come.
    Consequently it materialised that I had developed inflammation of the pancreas which I was informed is a pretty serious condition.

    It seems the 2 main causes for this condition in the Western world are alcohol and gallstones of which neither were attributed to my condition. It was at this point and to avoid further invasive tests that I had to come clean with the doctors and tell them of my cycle and they confirmed that they could be 95% sure that steroids was the cause. My attack happened pretty much after my weekly deca injection.

    I came home this morning after being prodded and poked and feel quite tender but I aim to go training later after I manage to get some food in me.

    My cycle was 25mg dianabol /day, 400mgs deca week and 250 test e but in the last week I decided to drop the deca to 200mgs/week. I was also taking 20mg tamoxifen daily with vit B6 and milk thistle tabs. Diet is in check.

    With the exception of the obvious water retentions I was relatively happy with my gains since the start of the course and everything was looking good.

    Now my dliemna is I have 7 250 ml amps of test e left, 1 250ml of deca and 100 5mg dianabol tabs left along wioth the tamoxifen. If I can I want to finish my cycle but only if someone knows for sure what was the contibutory factor to my pancreatitis out of the 4 drugs I was taking so I can leave these out. Ideally I would liek to drop the deca, dianabol and finish the test e ?

    I have had a mild attack so my doctors will want to see me again in about 6 weeks time and have stongly advised me not to take any more steroids which they obviously would. What they probably will not tell me is if it was likely to be one over the other that caused it so this is where you guys come in.

    Please bear in mind that this condition can be life threatening if the syptoms get worse so you will understandthat while I value any opinios you can make on this subject please, please DO NOT advise which drug was the cause unless you are sure.

  2. #2
    Dude-Man's Avatar
    Dude-Man is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    Nowhere, USA
    Posts
    5,978
    Other factors that can cause or contribute to pancreatitis include:

    Increased blood levels of fats called trigylcerides (hyperlipidemia) or of calcium (hypercalcemia)


    Certain medications, including corticosteroids and nonsteroidal anti-inflammatory drugs, blood pressure lowering drugs (thiazides), and antibiotics such as tetracyclines and sulfonamidesSurgery, usually of the abdomen


    Structural abnormalities of the pancreas or the common bile duct


    Abdominal trauma, which can compress the pancreas against your spine


    Viral infections, including mumps, hepatitis and Epstein-Barr virusBacterial infections


    Pancreatic cancer, which can obstruct the flow of pancreatic enzymes


    Some inherited diseases, especially cystic fibrosis


    Gene abnormalities, leading to a hereditary form of the disease



    I'm gonna go with high trigylcerides in your case. So... it's probably a bad idea to keep going.

  3. #3
    Pale Horse's Avatar
    Pale Horse is offline F.I.L.F.
    Join Date
    Apr 2004
    Location
    ACLU headquarters
    Posts
    6,425
    It seems as if it is unexplained so they are blaming it on AS, typical, perhaps even true. I would go with the triglycerides being high, which could be caused by AS are you taking Niacin or anything right now?

  4. #4
    fukkenshredded is offline New Member
    Join Date
    Mar 2005
    Posts
    33
    WTF?? This is a serious condition. Stay clear of ALL gear until you KNOW FROM MORE THAN ONE DOCTOR what the cause is, for CERTAIN. Nandrolone can exacerbate the condition -- this is well known. Two of the most overlooked issues in AAS users -- prostrate and pancreas. The fact is, on this one your doctor is probably correct about a correlation between your gear usage and the condition. Don't look to people on the board to convince you to do something stupid.

    Remember, nandrolone actually increases intramuscular fat. Fat accumulation of any kind impacts insulin use in the body, and the pancreas generates insulin. That's just the the tip of the logic iceberg. You have to factor in the redistribution of water as well, and then the altered use of carbs, all topped off by the elevated triglycerides. These ALL impact the pancreas. It's the gear, my friend. Lay off until the condition vanishes, and if you do decide to go back on, do so under a doctor's supervision, and I recommend avoiding Deca like the plague.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •